# SDR UPS00831722

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576947122
- Condition: Cracked
- Location: Ws 772.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E LOWER RIB WAS CRACKED AT XFS 772.5.  REMOVED, FABRICATED AND REPLACED RIB IAW DWG 5769471 AND SRM 51-1-20D, 51-1-21.
